# SDR ASAA12911643

- Difficulty date: May 30, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 40,238 hours, 15,491 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A12602
- Condition: Dented
- Location: Bs 500j
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT AT BS 500J AND STR 25R, STR 24R FRAME DENTED.  ACFT GROUNDED.  REPAIRED FRAME REF REO G14960, REV A AND ASA EA 900-53EA-08122, REV NEW "FRAME" AT STA 500J BETWEEN STR 24R, 25R, REPAIR.
